Pluriregular, plurigeneralized regular equations in Clifford analysis.
Georgian mathematical journal, Tome 8 (2001) no. 3, pp. 615-637
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2001__8_3_51140,
author = {Obolashvili, E.},
title = {Pluriregular, plurigeneralized regular equations in {Clifford} analysis.},
journal = {Georgian mathematical journal},
pages = {615--637},
year = {2001},
volume = {8},
number = {3},
zbl = {1055.30049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2001__8_3_51140/}
}
Obolashvili, E. Pluriregular, plurigeneralized regular equations in Clifford analysis.. Georgian mathematical journal, Tome 8 (2001) no. 3, pp. 615-637. http://geodesic.mathdoc.fr/item/GMJ_2001__8_3_51140/